MAUDE Adverse Event Report: Medtronic Ireland ONYX FRONTIER; CORONARY DRUG-ELUTING STENT

Medtronic Ireland ONYX FRONTIER; CORONARY DRUG-ELUTING STENT
Model Number ONYXNG22518UX
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a procedure an attempt was made to use one onyx frontier coronary drug eluting stent when there was difficulties with the stent crossing a heavily calcified lesion and the stent come off the delivery system while trying to advance into the lesion.The stent was crushed to the side wall with good results.The procedure required atherectomy and multiple stents.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ONYX FRONTIER
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50175698
Report Number9612164-2026-03996
Device Sequence Number8243075
Product Code NIQ
UDI-Device Identifier00763000511210
UDI-Public(01)00763000511210(17)280411(10)0012762635(20)01
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberONYXNG22518UX
Device Catalogue NumberONYXNG22518UX
Device Lot Number0012762635
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/08/2026
Date Device Manufactured04/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown